ADDICTION: SUBSTANCE ABUSE
COMMUNITY
Withdrawing on Suboxone with kratom day 66
Avatar_m_tn
by AMG313, Feb 18, 2013
I am 23 yrs old Took Suboxone originaly when i was 20 to get off vikes 8MG was very strong even 2MGs of it were strong. Suboxone took the vicodin withdrawls away and i got stuck in suboxone asking my self every other 3 months  should i still be taking this why do i still feel like crap everymorning?? i tryed to quit it around 21 yrs old and went 6 days i felt withdrawls that no person on earth should feel i ended up relapsing to harder opiates due to the tolarance it gave me. put every one through hell and back i just want to be me again and feel free and not need anything i feel restless sleepless body aches reminds me when i first tryed to quit it. i take the kratom and perscribed 2MG kalanopin and start feeling better after 1 hr and a half. is there going to be better days? like how much more can this last still depressed but have everything laid out in front of me and do not have the motavation to get moving like i did when i was on suboxone. please some one tell me what steps to take any advice would be goood i tryed my best to describe not feeling to good. God Bless!
Member Comments (81)
271792_tn?1334983257
by IBKleen, Feb 18, 2013
You are on a merry-go-round of trying to avoid the inevitable--withdrawal. It's very sad. Been there, done that and it never turned out well.

What are you going to take to get off of the Kratom?
Avatar_f_tn
by selfinduced, Feb 18, 2013
Hi Amg, So you are on the klonapin and kramtom now , but not subs right? The klonipin is a moderate dose and you'll have to slowly wean from that. I am sure the kratom is easing the sub w/d, but again thats another thing you will have to ease off of. Do you have support at home thru family members or your Dr.? I was much like you and tried to find the easiest pain free way out of this addiction hole. No matter how you look at it, there will be w/d's to some level. Are you taking a good multi vitamin? I found getting back to basics in the nutrition dept. was the beat thing I ever did. Push thru the detox blahs and concentrate on feeding your body the good nutrition it needs. You can get thru this, it will just take time. Keep posting for support and advice. You've done the first best step.
495284_tn?1333897642
by dominosarahBlank, Feb 18, 2013
Withdrawals are going to happen no matter what.  That part is only temporary.  The roller coaster you are on right now is much harder than the wd's.
Avatar_m_tn
by AMG313, Feb 18, 2013
From my research kratom withdrawls are nothing. So im going with the hope of god of easy kratom withdrawl
Avatar_m_tn
by AMG313, Feb 18, 2013
The only thing i am afraid of is not getting my energy and motivation back i was born energetic and a fun kid and always outgoing i have family that supports me and a girlfriend that also supports me and they are giving me the time i need this just ***** not knowing when you start feeling better??  there is days where i tell my self i am not weak will do 100-200 push ups a day there is days where when i wake up its so bad teary eyes depressed restless it ***** . i mean day 67 come on...this ***** so bad i am not to worried of kalanopin withdrawl as in now. i just cant belive how unmotivated i feel like i said i have a  path in front of me i realise it but i just feel very unmotivated still get shivers and feel hot and cold. i take no more then 4 Grams a day of kratom as in now. i was taking more at first. it does help alot but its very expensive it *****.
Avatar_m_tn
by AMG313, Feb 18, 2013
sorry the word blocked out is the word (s.u-c k s!)
Avatar_m_tn
by AMG313, Feb 18, 2013
i dont feel that i am in a roller coster if i am not taking the suboxone or any opiates, i am eating healthy. able to work out a little. its just the process of suboxone withdrawl can be very long i guess??? its not like im feeling good in a roller coster. i am taking kratom to ease withdrawls and feel no effect of it accept of the fact it takes the uncomfortable restless feeling go away. but still does not give any motivation to me like they say it does. just feel that it helps out
1235186_tn?1339127464
by atthebeach, Feb 18, 2013
stop the kratom and take natural otc things for restless feelings.
the kratom is only making the malise and the detox longer. take valerian root helps with anxiety and restlessness.
how far down did you taper from the subs?
diet high in protein, lots of fruits and veggies, lots of fluids.
continue to exercise, drink protein shakes. magnesium/potassium/calcium supplement.hot baths with epsom salts is great for your muscles and relaxation.
time will be your healer.
are you attending counseling and/or support groups to prevent relapse?
Avatar_f_tn
by eagle101, Feb 18, 2013
the kratom is a mild thing.....ran into it in 1969 through the Vietnam experience. The largest problem that I see with it is the lack of regulations No FDA in SouthEast asia. . I actually know of one person that experienced multiple organ failure from a pesticide/herbicide that was on the leaf. Thats a major problem. Try to stick to the extracts to mitigate this circumstance.......But Sara and Kleen are also correct in that there are no easy passes for this situation. At some point in the future there will be some discomfort of some type and duration. I would suggest the amino acid protocols as found in the medhelp archives - some of the amino's are good for energy while others are even good for anxiety. And good luck!